Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Smoking and have lost interest in sex. Feeling very tired after work. What could be the reason?

User rating for this question
Very Good
Answered by

Practicing since : 2004
Answered : 1835 Questions
Hi, i need to get in touch with a sexologist.
Posted Fri, 15 Nov 2013 in Sexual Problems
Answered by Dr. Ashish Mittal 1 hour later
Brief Answer:
Follow below measures

Detailed Answer:
Thanks for your query.
I appreciate your efforts for medical consultation in so much distress.

Important aspects of your query are:
• 23 year old male
• Known case of addiction of smoking
• Complaints of: Loss of sexual drive (Low Libido)

Low sexual desire can be a result of a psychological or physical problem.

Psychological causes: Most common cause in young patients. These include performance anxiety, stress, marital or relationship problems, low mood, feelings of guilt, and the effects of a past sexual and emotional trauma.

Physical causes: Include neurological disorders, vitamin deficiency, sedentary lifestyle, alcoholism, smoking, drug abuse, hormonal imbalances (Thyroid, testosterone and estrogen) and diabetes.

In treatment of sexual problems, focus of treatment is the cause of problem. In your case from the case history, following problems can lead to loss of sexual desire which need attention:
-Stress of overwork

Following measures will help you to overcome your problem:

1. About smoking cessation: De addiction in any form is difficult task and frequently requires help of professionals like de-addiction specialist or Psychiatrist specially if you are not able to quit smoking yourself.
In de-addiction treatment following steps will be helpful:
-Motivation enhancement sessions and assessment of motivation of patient by specialist.
-Anticraving treatment with prescription drugs like Bupropion or Naltrexone.
-Nicotine replacement therapy to prevent withdrawal.

2. Stress management: By delegating non urgent work to others, effective time management, structured routine and involving yourself in some recreational activities.

3. Start multivitamins like Cap Cobadex CZS 2 times a day (after breakfast and after dinner).

4. Daily Jogging in morning for at-least 30 Minutes a day.

You start following these measures regularly. If symptoms do not relieved in one month then you will need blood investigations after examination from physician, to rule out other physical causes for loss of libido.

Final message to you: relax & do not worry about symptoms, follow above advice, stop smoking and start multi vitamins.

I hope this information has been both informative and helpful for you. In case of any doubt, I will be available for follow ups.

Wish you good health.
Above answer was peer-reviewed by
Follow-up: Smoking and have lost interest in sex. Feeling very tired after work. What could be the reason? 2 hours later
Dear Doctor,

Thank you for your response. I just read online about some blood flow related problems due to smoking which results in weaker and shorter erections. I am experiencing that.

Could you tell me which multivitamin medicine to take?

I doubt that my problems could be because of over stress also.
Answered by Dr. Ashish Mittal 19 hours later
Brief Answer:
Smoking and stress more likely cause in your case.

Detailed Answer:
Hello again,
Thanks for follow up.

Long term smoking may lead to decrease blood flow in penis, but considering young age it is less likely in your case. So, it is better to stop smoking to prevent future damage.

You can start multivitamins like Cap Cobadex CZS 2 times a day (after breakfast and after dinner).

Stress is very common reason for sexual problem in young population. You can start daily morning brisk walk for 30 min and breathing exercise for stress/anxiety management (along with steps mentioned above).

Wish you good health.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Psychiatrist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor